# SDR USAA2012080700008

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 66,165 hours, 47,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY FLOOR LIGHT AT SEAT ROW 16ABC INOPERATIVE.  MAINTENANCE REPAIRED WIRING IAW SWPM 20-10-13.  CHECKS OK IAW AMM 33-51-12-700-802C1.
